# SDR USAA2010082491754

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 32,443 hours, 17,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1615
- Condition: Low Pressure
- Location: R2 Door
- Part time: 32,443 hours, 17,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1406 - PHL-BOS - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-12-00.
